Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 76, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 6, 2008, 11:38 PM CDT for Atchison County, Holt County, Nodaway County, Missouri. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2008, 11:38 PM CDT (04:38 UTC)
- Expired
- May 7, 2008, 12:15 AM CDT
- In force
- 37 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Atchison County, MO, Holt County, MO, Nodaway County, MO
The radar
The Omaha radar (KOAX), 147 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 11:45 PM CDT | TSTM WND GST 65 | 3 E Watson, MO | TRAINED SPOTTER REPORTED WIND GUSTS OF 60 TO 70 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 182 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 684 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 070439
SVREAX
MOC005-087-147-070515-
/O.NEW.KEAX.SV.W.0076.080507T0438Z-080507T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1138 PM CDT TUE MAY 6 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ATCHISON COUNTY IN NORTHWEST MISSOURI
HOLT COUNTY IN NORTHWEST MISSOURI
WESTERN NODAWAY COUNTY IN NORTHWEST MISSOURI
* UNTIL 1215 AM CDT
* AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 10 MILES NORTHWEST OF ROCKPORT TO 8 MILES SOUTHWEST OF
ROCKPORT TO 18 MILES WEST OF CRAIG...AND MOVING EAST AT 44 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TARKIO AND FAIRFAX BY 1150 PM CDT.
CRAIG BY 1155 PM CDT.
MOUND CITY BY 1205 AM CDT.
BURLINGTON JUNCTION BY 1210 AM CDT.
MAITLAND AND SKIDMORE BY 1215 AM CDT.
THE TOWNS OF CORNING...WESTBORO...FORTESCUE...BIGELOW...BIG LAKE...
QUITMAN...ELMO...CLEARMONT AND GRAHAM ARE ALSO IN THE PATH OF THESE
SEVERE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 4058 9494 4031 9497 4001 9512 3999 9530
4011 9541 4012 9541 4019 9549 4023 9549
4027 9556 4058 9572
TIME...MOT...LOC 0438Z 270DEG 38KT 4054 9553 4032 9556
4010 9563
$$
CUTTER2 follow-up statements
000
WWUS53 KEAX 070454
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1151 PM CDT TUE MAY 6 2008
MOC005-087-147-070515-
/O.CON.KEAX.SV.W.0076.000000T0000Z-080507T0515Z/
HOLT MO-NODAWAY MO-ATCHISON MO-
1151 PM CDT TUE MAY 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ATCHISON...
WESTERN NODAWAY AND HOLT COUNTIES UNTIL 1215 AM CDT...
AT 1147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF TARKIO TO FAIRFAX TO 9 MILES
SOUTHWEST OF CRAIG...MOVING EAST AT 44 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MOUND CITY BY 1205 AM CDT.
SKIDMORE AND BURLINGTON JUNCTION BY 1210 AM CDT.
MAITLAND BY 1215 AM CDT.
THE TOWNS OF BIGELOW...BIG LAKE...FORTESCUE...CLEARMONT...QUITMAN...
ELMO AND GRAHAM ARE ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.
WINDS BETWEEN 60 AND 70 MPH MPH WERE REPORTED EAST OF WATSON
WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND
STAY AWAY FROM WINDOWS
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 4058 9494 4031 9497 4001 9512 3999 9530
4011 9541 4012 9541 4019 9549 4023 9549
4027 9556 4058 9572
TIME...MOT...LOC 0451Z 270DEG 38KT 4054 9535 4032 9538
4010 9545
$$
CUTTER000
WWUS53 KEAX 070511
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1211 AM CDT WED MAY 7 2008
MOC005-087-147-070521-
/O.EXP.KEAX.SV.W.0076.000000T0000Z-080507T0515Z/
HOLT MO-NODAWAY MO-ATCHISON MO-
1211 AM CDT WED MAY 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR ATCHISON...WESTERN NODAWAY AND
HOLT COUNTIES WILL EXPIRE AT 1215 AM CDT...
AT 1210 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...WINDS GUSTING TO 40 MPH WITH HEAVY RAIN ARE STILL
EXPECTED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 4058 9494 4031 9497 4001 9512 3999 9530
4011 9541 4012 9541 4019 9549 4023 9549
4027 9556 4058 9572
TIME...MOT...LOC 0511Z 270DEG 38KT 4054 9507 4032 9510
4010 9517
$$
CUTTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 7:13 PM CDT, 4 hours 25 minutes earlier.
Area forecast discussion, May 6, 7:13 PM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 713 PM CDT TUE MAY 6 2008 .DISCUSSION... MAKING SOME SIGNIFICANT ADJUSTMENTS TO WEATHER/POP FORECAST FOR THIS EVENING. AIRMASS RATHER STABLE AND WILL REMAIN SO UNTIL UPSTREAM MCSS ARRIVE. WILL REMOVE POPS FOR THIS EVENING EXCEPT OVER THE FAR WESTERN CWA BUT PUSH THOSE POPS TOWARDS MIDNIGHT. 12Z/18Z MODELS WERE WORTHLESS WITH THE KS CONVECTION AND THIS ACTIVITY CONTINUES TO HEAD EAST AS STEERING FLOW IS BASICALLY WEST TO EAST. THE CENTRAL KS MCS PROJECTS TO ENTER THE FAR SOUTHWEST CWA AROUND 06Z...AND ABOUT 05Z FOR THE NORTHWEST CORNER OF MO AS THE CENTRAL NEB PORTION OF THE LINEAR MCS ARRIVES. OTHERWISE...MINOR CHANGES MADE TO THE FORECAST AFTER 06Z. MJ && .PREV DISCUSSION... /416 PM CDT TUE MAY 6 2008/ MAIN CONCERN CONTINUES TO BE THE THREAT AND INTENSITY OF CONVECTION THROUGH WEDNESDAY NIGHT. IN THE SHORT TERM...MCV MOVING ACROSS SRN MO TRIGGERING A FEW SHOWERS FOR THE SERN CWA THIS AFTN. ACTIVITY TO MOVE SE OUT OF THE CWA THIS EVENING. NEXT CONCERN IS THE SHORTWAVE ENTERING THE DAKOTAS THIS AFTN. SHORTWAVE WILL PASS TO THE NORTH OF THE CWA TONIGHT...BUT WILL AID IN THE DEVELOPMENT OF A CONVECTIVE SYSTEM IN NEBRASKA LATE THIS AFTN AND THIS EVE. THUNDERSTORMS WERE DEVELOPING NR A SFC BOUNDARY IN EXTREME NRN NEBRASKA...IN AN AREA WITH STEEP MID LVL LAPSE RATES. LATEST NAM/GFS SUGGEST THAT THE CONVECTION WILL FORM INTO MCS TONIGHT AS IT SAGS SOUTHEAST TONIGHT...AIDING BY A STRENGTHENING LLJ. ALTHOUGH SFC MOISTURE WILL REMAIN RATHER SOMEWHAT LIMITED...MODERATE TO STG H8 THETAE ADVECTION SHOULD MAINTAIN THE COMPLEX MUCH OF THE NIGHT. CORFIDI VECTORS SUGGEST THAT THE CONVECTIVE SYSTEM SHOULD ENTER NWRN MO AFT MIDNIGHT...BUT THE QUALITY OF INSTABILITY AND H8 MOISTURE TRANSPORT...SUFFICIENT FOR SVR...IS STILL SOMEWHAT IN QUESTION. EFFECTIVE SHEAR WILL SUPPORT SEVERE CONVECTION WITH ELEVATED INSTABILITY A LITTLE ABOVE A 1000 J/KG AS PER THE NAM. GFS LOOKS TOO BULLISH WITH ITS H8 MOISTURE RETURN GIVEN MORNING RAOB DATA...THEREFORE LOOKING A LITTLE TOO BULLISH WITH ITS ELEVATED INSTABILITY. THE GREATEST THREAT OF SEVERE WILL BE THE FAR NORTHWEST CORNER AFT MIDNIGHT...BUT AS THE MCS TRACKS TO ALONG THE I-35 CORRIDOR NEAR DAYBREAK...THE LLJ WILL WEAKEN AND VEER...THUS LIMITING THE THREAT OF SVR. THE PRIMARY SEVERE WEATHER THREAT TONIGHT WILL BE LARGE HAIL WITH DAMAGING WINDS A SECONDARY CONCERN. IN ADDITION...RAINFALL AMOUNTS FOR THE NWRN GRIDS MAY EXCEED ON INCH. FFG GUIDANCE VALUES ARE ABOVE TWO INCHES...THEREFORE PLAN NO WATCH. THE MCS WILL DECAY AS IT MOVES SOUTHEAST ON WEDNESDAY WITH AN OUTFLOW BOUNDARY/WK CDFNT TO PASS THROUGH THE CWA DURING THE DAY. THE BOUNDARY WILL BECOME STATIONARY ACROSS SRN MO BY LATE AFTN...IN ADVANCE OF PRES FALLS ASSOCIATED WITH THE UPPER LEVEL LOW MOVING INTO OKLAHOMA. THE LOCATION OF THIS BOUNDARY IS CRITICAL AS IT WILL DEFINE THE AREA FOR POTENTIAL HEAVY RAINFALL DEVELOPMENT WED NGT. BOTH THE NAM AND GFS PUSH THE BOUNDARY TO NEAR THE ARK BDR WITH THE GFS A LITTLE FURTHER SOUTH THAN THE NAM. GIVEN THE TRACK OF THE UPPER LEVEL LOW ACROSS OKLAHOMA...PREFER TO HEDGE MORE TOWARD THE SRN GFS MASS FIELDS. THE GFS WOULD SUGGEST THAT THE STRONG CONVECTIVE COMPLEX WOULD STAY JUST SOUTH OF THE CWA WITH ISENTROPIC LIFT PROVIDING MORE OF MOD TO OCCASIONALLY HEAVY RAIN WITH EMBEDDED CONVECTION FOR THE EXTREME SRN CWA. RAINFALL AMOUNTS MAY EXCEED ONE INCH FOR THIS PORTION OF THE CWA AND MAY CAUSE SOME FLOODING OF STREAMS AND RIVERS. HAVE NOT ISSUED A FLOOD WATCH DUE TO LACK OF CONFIDENCE IN THIS SCENARIO...ESPECIALLY SINCE THE HEAVY RAINFALL...IN EXCESS OF ONE INCH...MAY MISS THE SRN CWA. IN ADDITION...ONE TO ONE AND A HALF INCHES OF RAIN WILL BE MARGINAL FOR FLOODING. PRECIPITATION TO EXIT THE SERN CWA THURSDAY MORNING...WITH SLIGHTLY COOLER AND DRIER CONDITIONS. DB MEDIUM RANGE (FRIDAY-TUESDAY)... THE UPPER LEVEL LOW WILL CONTINUE TO SPIN OVER MANITOBA/ONTARIO THROUGH NEXT WEEK. MEANWHILE...QUASI-ZONAL TO TEMPORARY NORTHWEST FLOW WILL AFFECT THE WEST THROUGH CENTRAL CONUS. THIS IS A RATHER MESSY PATTERN TO PICK OUT AND TIME INDIVIDUAL SHORTWAVES THAT WILL MOVE ONSHORE FROM OVER THE PACIFIC. KEPT SLIGHT PRECIPITATION CHANCES GOING FOR MUCH OF THE FRIDAY INTO SUNDAY TIMEFRAME...BUT DID TRY TO HIGHLIGHT A PERIOD FOR GREATER PRECIPITATION CHANCES. THUS HAVE LOW END CHANCES FOR SHOWERS AND THUNDERSTORMS SATURDAY/SATURDAY NIGHT...WHERE THERE HAS BEEN AT LEAST SOME CONSISTENCY AMONGST THE MEDIUM RANGE MODEL SOLUTIONS WHEN A SHORTWAVE TROUGH IS FORECAST TO MOVE ACROSS THE NORTHERN AND CENTRAL PLAINS. JUST AHEAD OF THE SHORTWAVE...AN ASSOCIATED SURFACE LOW/INVERTED TROUGH IS PROGGED TO TRACK ACROSS OKLAHOMA...BRINGING PRECIPITATION NORTH ACROSS THE FORECAST AREA AS IT PUSHES EAST. SURFACE HIGH PRESSURE AND UPPER SHORTWAVE RIDGING IS EXPECTED TO REACH THE FORECAST AREA BY THE LATTER PART OF THE WEEKEND...BRINGING A TEMPORARY WARMING TREND AND DRIER CONDITIONS FOR THE EARLY PART OF NEXT WEEK. STOFLET && .AVIATION... FOR THE 00Z TAFS...STRATUS/STRATOCU DECK HAS OVERSPREAD THE WESTERN MO WITH CEILINGS AVERAGING 1500FT. THIS CLOUD DECK SHOULD LIFT NORTH WITH LOW CLOUDS TEMPORARILY EXITING AROUND 04Z WITH MID CLOUDS SPREADING EAST FROM THE WESTERN KS CONVECTION ARRIVING LATE THIS EVENING. THE STRATOCU SHOULD REFORM DURING THE PRE-DAWN HOURS. MOST OF TONIGHT SHOULD REMAIN DRY. CURRENTLY ASSESSING THE LARGE AND EXPANDING AREA OF THUNDERSTORMS OVER WESTERN KS. THE MID LEVEL STEERING WINDS SHOULD TRACK THIS ACTIVITY DUE EAST OVERNIGHT. ARRIVAL TIME IS STILL AROUND 10Z WITH THE ACTIVITY LIKELY EXITING BY LATE MORNING. HOWEVER...MVFR CEILINGS WILL LIKELY CONTINUE INTO MID AFTERNOON AT BOTH MCI AND MKC WHILE LIFTING TO VFR CONDITIONS AT STJ FOR THE AFTERNOON HOURS. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, May 6, 1:00 PM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT TUE MAY 6 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CDT TUE MAY 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING. THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP IN CENTRAL AND WESTERN NEBRASKA THIS AFTERNOON WITH THE COMPLEX TO MOVE SOUTHEAST OVERNIGHT. THE THUNDERSTORMS ARE EXPECTED TO MOVE INTO EXTREME NORTHWEST MISSOURI BETWEEN MIDNIGHT AND 3 AM AND MOVE TO AREAS ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR BY DAYBREAK. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COMPLEX OF THUNDERSTORM WILL WEAKEN DURING THE EARLY MORNING HOURS ON WEDNESDAY AS IT MOVES TO THE EAST OUT OF THE OUTLOOK AREA. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE UNTIL 10 AM...MAINLY ALONG AND EAST OF INTERSTATE 35 WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. ONCE THE COMPLEX MOVES EAST OF THE OUTLOOK AREA BY NOON...A THUNDERSTORM OUTFLOW BOUNDARY OR WEAK COLD FRONT WILL SAG INTO SOUTHERN MISSOURI BY LATE AFTERNOON. THE FRONT IN COMBINATION WITH A STRONG UPPER LEVEL STORM SYSTEM MOVING THROUGH OKLAHOMA...WILL TRIGGER ANOTHER ROUND OF THUNDERSTORMS...MAINLY TO THE SOUTH OF INTERSTATE 70 BY LATE WEDNESDAY AFTERNOON. THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. THE THREAT OF RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY NIGHT...MAINLY ALONG AND SOUTH OF INTERSTATE 70. ALTHOUGH THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...HEAVY RAINFALL IS POSSIBLE...ALONG AND SOUTH OF A LINE FROM PAOLA TO WARRENSBURG TO BOONVILLE. RAINFALL AMOUNTS LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT ARE EXPECTED TO AVERAGE AROUND ONE INCH WITH LOCALLY HIGHER AMOUNTS. AT THIS TIME...THE HEAVIEST RAINFALL AMOUNTS ARE EXPECTED TO REMAIN SOUTH...ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR. THE RAIN WILL EXIT THE OUTLOOK AREA THURSDAY MORNING. THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY AND SATURDAY NIGHT. IT IS TOO EARLY TO DETERMINE WHETHER THERE IS ANY THREAT OF SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT IN NORTHEAST KANSAS AND NORTHERN AND WEST CENTRAL MISSOURI...MAINLY ALONG AND WEST OF A LINE FROM THE KANSAS CITY AREA NORTHEAST TO KIRKSVILLE. DB
In the hours before
Special weather statement, May 6, 11:24 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1124 PM CDT TUE MAY 6 2008 MOZ001-070515- ATCHISON- 1124 PM CDT TUE MAY 6 2008 ...SIGNIFICANT WEATHER ALERT FOR ATCHISON COUNTY UNTIL 1215 AM CDT... AT 1119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES WEST OF ROCKPORT...OR 22 MILES WEST OF TARKIO...MOVING EAST AT 41 MPH. THIS STORM WILL BE NEAR... ROCKPORT BY 1140 PM CDT. TARKIO AND 8 MILES NORTH OF FAIRFAX BY 1150 PM CDT. THE TOWNS OF WATSON...PHELPS CITY AND WESTBORO ARE ALSO IN THE PATH OF THIS STORM. SMALL HAIL...HEAVY RAIN...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. CUTTER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 4:16 AM CDT | Flood Watch | EAX | Bates, Carroll, Cass, Chariton, Cooper, Henry and 6 more | 19 hr |
| May 7, 10:06 AM CDT | Areal Flood Advisory | EAX | Bates | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.